# SDR SWIA972181

- Difficulty date: December 10, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 13,213 hours, 18,358 cycles
- Engine: Pwa PW118B
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6 RIGHT SIDE EXIT DOOR SQUEALED THROUGH OUT FLIGHT. FREED EXIT DOOR SEAL AT 6BC AND OPENING DOOR HANDLE COVER.  PRESSURIZATION CHECKED AIRCRAFT. OPS CHECKS GOOD
